Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Suggest alternative treatments for ADD and Anxiety

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
I'm looking for something natural that will help with my A.D.D and anxiety. I was diagnosed with A.D.D and anxiety when I was seventeen. Took that for about 5 years and stopped taking it at 21 because both my parents, managers and myself didn't see any improvement when taking it. Plus the side affects were just horrible. I was wondering if there is a vitamin supplement that may help with the symptoms of A.D.D. And anxiety? The reason I ask IS because both are affecting my job majorly and I need some help otherwise I could lose my job.
Posted Fri, 24 Jan 2014 in Mental Health
Answered by Dr. Pavan Kumar Gupta 2 hours later
Brief answer....given below Detailed answer.. Hello, Thanks for the query. This indeed is a query which troubles many people. On one hand there are plenty of people who get lot of benefits by resorting to medicines like RITALIN and ADDERALL,while on other hand there are plenty of patients like you who get lot of side effects by taking these medications which range from insomnia,headache,abdominal pain etc. There are definitely ways which can help a ADD patient. should avoid colas and junk foods and sweets. Take more of protein,fresh fruits,green vegetables,B complex vitamins,iron,magnesium,essential fatty acids,VIT C etc. Other steps to be taken besides nutrition are... Proper 8-9 hours sleep Regular aerobic exercises for 45 minutes a day Doing regular yoga,deep breathing exercises and adopting mental relaxing techniques and meditation. I hope it helps,however you may revert to me for any further query. Best of luck Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor